# SDR 95ZZZX5267

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N420MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7077
- Engine: Lyc LTS101650B1
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 430125301
- Condition: Rough
- Location: Red Gearbox
- Part time: 938 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNULAR BALL BEARING ROUGH.  REPLACED WITH 4 EACH NEW UNIT(S) CORRECTED PROBLEM.
